Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Sick with flu, high fever, anxiety, numbness, over weight. What is going on?

I have been sick with the flu for the last 4 days. I was in the hospital for 2 days because my fever went to high. I am out of the hospital now, fever gone but still feel crappy. My arms and legs feel kinda numb. if you pinch it i can feel it but the skin feels like the inbetween stage of just waking up I have had this before but this is the longest it has lasted. (about 3 days) I have been having HORRIBLE anxiety , so I think it either has to do with anxiety or laying around to much from being sick. Should I be worried? I have a really bad anxiety issue going on and I am scared and thinking the worst. When I mentioned the numbness to the dr at the hospital he just grabbed my ankles for a second and said i am to young for circulation problems and dropped it. (I am 32 year old female who is about 50 lbs over weight) please help! Thanks!!
Asked On : Sun, 6 Jan 2013
Answers:  1 Views:  83
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Rheumatologist 's  Response
Dear Madam,

Viral fever even after subsiding results in this kind of weak ness nd anxiety . I will advise you to take multivitamin for this.

Answered: Sun, 6 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor